# SDR SWAA2022040783653

- Difficulty date: March 14, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 867 LBL 11' BRACKET APPEARED CRACKED / [01] REMOVED BRACKET AT AFT CARGO COMPARTMENT STA 867 LBL 11' IAW B737 SRM 51-40-02-0G-0;[02] INSTALLED NEW BRACKET PN 149A8109U114 AT AFT CARGO COMP. STA 867 LBL 11' IAW B737 SRM 51-40-02-0G-0;[03] VERIFIED STEP 2
